# SDR FDEA201506292115

- Difficulty date: June 29, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- Aircraft time: 440 hours, 17,573 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE EXT EMER LIGHT INOPERATIVE.  RELAMPED IAW SMP, OPERATIONS NORMAL IAW AMM 33-51-00-5.
